# SDR N6WA201910302801

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 27,361 hours, 18,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 BEAM MID POINT CONNECTOR PIECE HAS CORROSION (FWD THRESHOLD OF 280.00 BEAM)COMPLIED WITH INSTALLATION OF 280 BEAM MID POINT CONNECTION IAW CRJ SRM 57-42-20.
